×

zbMATH — the first resource for mathematics

Convex integration of nonlinear systems of partial differential equations. (English) Zbl 0507.35019

MSC:
35G20 Nonlinear higher-order PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M.L. GROMOV, Convex integration of differential relations, Math. USSR. Izvestia, 7 (1973), 329-343. · Zbl 0281.58004
[2] M.L. GROMOV and J. ELIASBERG, Removal of singularities of smooth mappings, Math. USSR Izvestia, 5 (1971), 615-638. · Zbl 0249.58005
[3] M.L. GROMOV, Isometric imbeddings and immersions, Soviet Math. Dokl., 11 (1970), 794-797. · Zbl 0214.50404
[4] M.L. GROMOV, Notes on immersion theory, I.H.E.S. (1981).
[5] M. HIRSCH, Immersions of manifolds, Trans. Amer. Math. Soc., 93 (1959), 242-276. · Zbl 0113.17202
[6] L. KHAMAM, Elimination géométrique des singularités avec applications aux équations aux dérivées partielles, thèse de 3e cycle, Université de Provence à Marseille, (1978).
[7] N.H. KUIPER, On C1 isometric imbeddings I, Nederl. Akad. Wet. Proc., Ser. A-58 (1955), 545-556. · Zbl 0067.39601
[8] J. NASH, On C1 isometric imbeddings, Annals of Math., 60 (1954), 383-396. · Zbl 0058.37703
[9] D. SPRING, Convex integration of non-linear systems of partial differential equations (preprint) (1979).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.